Will they go away? I started out slow when starting the Escitilopram. 2.5mgs and built up to 10mgs. I have also been taking 4 mgs of Xanax daily for 2 years. I have been on 10 mgs for 17 days today. I just want to feel better. By I feel weird. I talked with my Psych and she said it was normal and that it seemed to be working. I am going through a tough time with my marriage and also quit smoking at the same time of starting the Lexapro. I really need encouragement and advice. Please!!
I have been on Lexapro for a while now and get these weird morning fog headaches. Are these normal?
- 30 Dec 2015 by blaaccypher
- 2 January 2016
- lexapro, xanax, depression, headache, anxiety, panic disorder, generalized anxiety disorder, escitalopram, major depressive disorder
I as well have been on lexapro (now the generic) for years over 10 actually..at one point was up to 40mg my family physician increased me to when 20 was no longer working however when I had went to see my psych years later he cut it back down and added something else for the time being. I previously also was prescribed 3mg xanax daily for years until recently I've switched to Ativan and cut my dosage In half. The fogginess you are referring to is a headache and only when you awaken correct? Are you still taking the 4mg daily of xanax? And I'm possibly confused as you said the lexapro you'd been on for awhile then I look back n am seeing your on day 10? If you had just began taking lexapro I'm uncertain of the effects however I do know it is supposed to take up to 14 days (2 weeks) to fully enter your system. I wouldn't think a headache would be anything normal however though I would say either way waking with a headache and fogginess isn't normal but I'll look into it real quick sorry for the confusion.
Since you just reached therapeutic level it may take you a little while longer to adjust. Headache and fogginess are not uncommon side effects when first starting, but should gradually subside.
blaaccypher; As far as the Lexapro goes what you are feeling after 17 days or so is normal and these side effects do go away When we first start it Lexapro can take 2 to 3 weeks for these side effects to go away then you keep taking it and by 4 to 5 weeks to reach the part where you should be feeling better and by the time you have been on it for 6 to 8 weeks you get the full blood level of this medication and should for sure be feeling better And try and take the Lexapro at about the same time each day helps to. Try and stick with it anytime that weird fuzzy feeling and headache should be going away pretty soon.And remember with all the extra problems your having right now is not helping things but it won't stop the Lexapro from working for you.Keep at it where you are now is the hardest part of going on this medication but it does work very well for most people stick it out for not. CHUCK1957
blaaccypher; OK LET'S TRY AGAIN AS BOTH LAURIE AND I ARE SAYING yes you have been on lexapro for several months But they just increased the dose SO you get these side effects again for a few weeks at least by 3 to 4 weeks you should be feeling some benefits and it takes 6 to 8 weeks to reach the theraputic level of the medication.this is why the foggy,pins and needles chest and headaches but anytime now those should go away.stick with that until you level out before you start the paxil your under alot of stuff right now.Then in a few weeks when these side effects are better control with the Xanax etc add the other as directed by your doctor.and we should go from there.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Mar 2015 • 1 answer
Updated 2 Jan 2016 • 1 answer
Updated 4 Apr 2016 • 3 answers
Updated 18 Jun 2016 • 1 answer
Updated 20 Jun 2016 • 1 answer